T R A C K       P A P E R
ISSN:2394-3661 | Crossref DOI | SJIF: 5.138 | PIF: 3.854

International Journal of Engineering and Applied Sciences

(An ISO 9001:2008 Certified Online and Print Journal)

Zeros of Polynomials

( Volume 4 Issue 3,March 2017 ) OPEN ACCESS

M. H. Gulzar


In this paper we find bounds for the number of zeros of a polynomial with certain conditions on its coefficients .The results thus obtained generalize many results known already.

Paper Statistics:

Total View : 506 | Downloads : 497 | Page No: 60-61 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.